`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 3,Number 1,     January 1997

1

The global attractor of semilinear parabolic equations on $S^1$   Pages : 1 - 24

Hiroshi Matano and Ken-Ichi Nakamura

 Abstract       Full Text      Related Articles

2

Multiple periodic solutions of second order equations with asymmetric nonlinearities   Pages : 25 - 34

C. Rebelo

 Abstract       Full Text      Related Articles

3

Shift-differentiabilitiy of the flow generated by a conservation law   Pages : 35 - 58

Alberto Bressan and Graziano Guerra

 Abstract       Full Text      Related Articles

4

Exact controllability of a beam in an incompressible inviscid fluid   Pages : 59 - 78

Scott W. Hansen and Andrei A. Lyashenko

 Abstract       Full Text      Related Articles

5

Generic 1-parameter families of binary differential equations of Morse type   Pages : 79 - 90

J.W. Bruce and F. Tari

 Abstract       Full Text      Related Articles

6

On the global solvability of symmetric hyperbolic systems of Kirchhoff type   Pages : 91 - 106

Renato Manfrin

 Abstract       Full Text      Related Articles

7

A billiard in the hyperbolic plane with decay of correlation of type $n^{-2}$   Pages : 107 - 116

M. Bauer and A. Lopes

 Abstract       Full Text      Related Articles

8

Exact spiral solutions of the two-dimensional Euler equations   Pages : 117 - 133

Tong Zhang and Yuxi Zheng

 Abstract       Full Text      Related Articles

9

Aubry-Mather theory for functions on lattices   Pages : 135 - 151

Hans Koch,  Rafael De La Llave and Charles Radin

 Abstract       Full Text      Related Articles